MathSciNet Relay Station
MathSciNet bibliographic data
MR2536311 34C28 (37D45 70K55 93D15)
Ge, Zheng-Ming; Li, Shih-Yu Chaos control of new Mathieu-Van der Pol systems with new Mathieu-Duffing systems as functional system by GYC partial region stability theory. Nonlinear Anal. 71 (2009), no. 9, 4047–4059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement